RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2014, Volume 14, Issue 1, Pages 47–65 (Mi isu485)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematics

Projective and injective descriptions in the complex domain. Duality

A. B. Shishkin

Kuban State University, 119/7, 2, Krasnodarskaya str., 353560, Slavyansk-on-Kuban, Russia

Abstract: Research of a invariant subspaces of a differential operators infinite order in a complex domain generated many issues, related with transition to dual problems. This work devoted overcome these difficulties

Key words: invariant subspaces, spectral synthesis, local description, projective description, injective description, duality.

Full text: PDF file (313 kB)
References: PDF file   HTML file

UDC: 517.5

Citation: A. B. Shishkin, “Projective and injective descriptions in the complex domain. Duality”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:1 (2014), 47–65

Citation in format AMSBIB
\Bibitem{Shi14}
\by A.~B.~Shishkin
\paper Projective and injective descriptions in the complex domain. Duality
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2014
\vol 14
\issue 1
\pages 47--65
\mathnet{http://mi.mathnet.ru/isu485}


Linking options:
  • http://mi.mathnet.ru/eng/isu485
  • http://mi.mathnet.ru/eng/isu/v14/i1/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Volkovaya, A. B. Shishkin, “Lokalnoe opisanie tselykh funktsii. Podmoduli ranga 1”, Vladikavk. matem. zhurn., 16:2 (2014), 14–28  mathnet
    2. A. B. Shishkin, “Faktorizatsiya tselykh simmetrichnykh funktsii eksponentsialnogo tipa”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:1 (2016), 42–68  mathnet  mathscinet  elib
    3. A. B. Shishkin, “Exponential synthesis in the kernel of a symmetric convolution”, J. Math. Sci. (N. Y.), 229:5 (2018), 572–599  mathnet  crossref  mathscinet
    4. A. B. Shishkin, “Symmetric representations of holomorphic functions”, Probl. anal. Issues Anal., 7(25), spetsvypusk (2018), 124–136  mathnet  crossref  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:149
    Full text:50
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019